# SDR 98ZZZX546

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N323DC
- Make and model: Cessna P210N
- Aircraft serial: P21000365
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 12434262
- Condition: Failed
- Location: Nlg
- Part time: 3,615 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING BACK AFTER LANDING ON GRASS STRIP, NOSE WHEEL GAVE SLIGHT SHIMMY AND AIRCRAFT VEERED TO A STOP.  UPPER TORQUE LINK WAS BROKEN IN HALF MIDWAY BETWEEN BOLT HOLES.  NO SIGNS OF PRIOR CRACKING.
